# SDR COMA0260636

- Difficulty date: November 10, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 6,720 hours, 6,676 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5664 APU LOW OIL PRESSURE WARNING.APU OVER SERVICED - REMOVED 1 QUART OF OIL.
